Alert archive / Texas / Heat Advisories in 2021
Heat Advisory 5, NWS Shreveport, LA
NWS Shreveport, LA issued this heat advisory at Jul 25, 2021, 2:11 PM CDT for 4 states. It took effect at Jul 26, 2021, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2021, 2:11 PM CDT (19:11 UTC)
- In effect from
- Jul 26, 2021, 12:00 PM CDT
- Expired
- Jul 26, 2021, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1629 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910 WWUS74 KSHV 251911 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 211 PM CDT Sun Jul 25 2021 ARZ050-051-059>061-070>073-LAZ001>006-011>014-018>022-OKZ077- TXZ096-097-108>112-260315- /O.NEW.KSHV.HT.Y.0005.210726T1700Z-210727T0000Z/ /O.CON.KSHV.HT.Y.0004.000000T0000Z-210726T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Red River- Bienville-Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell- La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, and Queen City 211 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY... * WHAT...Heat index values up to 108 is expected for the rest of today. For Monday, heat index values up to 109 degrees is expected. * WHERE...Portions of north central and northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and northeast Texas. * WHEN...In effect through 7 PM CDT Today. For Monday, in effect from noon to 7 PM CDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ LAZ010-017-TXZ124>126-136>138-149>153-165>167-260315- /O.NEW.KSHV.HT.Y.0005.210726T1700Z-210727T0000Z/ De Soto-Sabine-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Mansfield, Stonewall, Logansport, Many, Zwolle, Pleasant Hill, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 211 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY... * WHAT...Heat index values up to 108 expected. * WHERE...Portions of northwest Louisiana and east and northeast Texas. * WHEN...From noon to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 33
4 follow-up statements
088 WWUS74 KSHV 260152 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 852 PM CDT Sun Jul 25 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-261000- /O.CON.KSHV.HT.Y.0005.210726T1700Z-210727T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 852 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY... * WHAT...For Monday, heat index values up to 109 degrees is expected. * WHERE...Area-wide. * WHEN...For Monday, in effect from noon to 7 PM CDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 44
927 WWUS74 KSHV 260821 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 321 AM CDT Mon Jul 26 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-261630- /O.CON.KSHV.HT.Y.0005.210726T1700Z-210727T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 321 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...For Monday, heat index values up to 108 degrees is expected. * WHERE...Area-wide. * WHEN...For Monday, in effect from noon to 7 PM CDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
242 WWUS74 KSHV 261635 AAB NPWSHV URGENT - WEATHER MESSAGE...UPDATED National Weather Service Shreveport LA 1135 AM CDT Mon Jul 26 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-270000- /O.CON.KSHV.HT.Y.0005.210726T1700Z-210727T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1135 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...For Monday, heat index values of 105 to 109 degrees are expected. * WHERE...Four state area-wide. * WHEN...In effect from noon to 7 PM CDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 24
373 WWUS74 KSHV 261940 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 240 PM CDT Mon Jul 26 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271215- /O.NEW.KSHV.HT.Y.0006.210727T1700Z-210728T0000Z/ /O.CON.KSHV.HT.Y.0005.000000T0000Z-210727T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 240 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT TUESDAY... * WHAT...Heat index values will range from 105 to 109 degrees. * WHERE...Northern Louisiana, southern Arkansas, eastern Texas and southeast Oklahoma. * WHEN...From Noon until 7 PM CDT this evening and once again for Tuesday the Heat Advisory will be from noon to 7 PM CDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 24
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this heat advisory went out at Jul 25, 12:33 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 25, 12:33 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1233 PM CDT Sun Jul 25 2021
.AVIATION...
For the 25/18z TAFs...Satellite imagery from early this afternoon
is showing an increasing cu field across our Louisiana parishes,
extending into far northeast Texas and southwest Arkansas. VFR
conditions will continue for all terminals through around 26/11z
where some patchy fog is expected to develop for KELD, KLFK, KTXK
and KMLU where MVFR conditions will be possible with lowered vis.
Have some mention of VCTS for our eastern terminals this
afternoon, mainly for KMLU and KELD. /33/
&&
.PREV DISCUSSION... /issued 1110 AM CDT Sun Jul 25 2021/
UPDATE...
Satellite imagery from late this morning is showing some mid to
high level clouds moving through portions of northwest Louisiana
and southwest Arkansas with some additional clouds moving out of
our east Texas counties. Temperatures late this morning range from
the mid 80s to just around 90 degrees across the region. Heat
indices over the past hour are showing values in the lower 100s
already this morning across much of north central Louisiana with
lower to upper 90s elsewhere. Did not make any changes to the
inherited temperature forecast for today, so look for afternoon
highs to top out in the mid to upper 90s across the region. Heat
Advisory remains in effect through this evening for portions of
the area, please see the latest Heat Advisory product for
information on that. There remains a non- zero chance for some
isolated convection this afternoon, mainly for our far eastern of
north central Louisiana. /33/
PREV DISCUSSION... /issued 349 AM CDT Sun Jul 25 2021/
SHORT TERM.../Today through Monday/
The upper level ridge dominating our pattern for the last week of
July will result in yet another hot and mostly dry day for the
Four State Region. Afternoon high temperatures will climb into
the mid to upper 90s, and when coupled with uncomfortably muggy
conditions, will result in heat indices climbing above 100
degrees. In areas where heat indices are projected to climb to
105-108F, a Heat Advisory remains in effect from 10:00 AM to 7:00
PM Sunday. All individuals planning on engaging in outdoor
activity should prepare accordingly to stay hydrated, take
frequent breaks, and wear loose, light-colored clothing and hats.
Special care should be taken to ensure the well-being of the
elderly, young children, and any other sensitive groups.
Elected to trend 1-2 degrees cooler than NBM guidance for Sunday's
afternoon highs, taking into account the overestimation seen in
high temperatures Saturday. Ultimately aimed to reconcile NBM
guidance with the lower MOS forecast highs, which were largely
closer to the mark Saturday. Followed suit for Monday's highs.
Continued issuance of Heat Advisories will depend on whether the
positioning of the upper level high and resultant intersection of
heat and humidity continue to yield heat indices in excess of
105F. Low temperatures Monday morning will again be in the mid to
upper 70s.
The latest grids reintroduce PoPs Sunday morning across the
Ouachitas, just north of our southwest Arkansas zones, intruding
further south Sunday afternoon across southwest Arkansas and
northwest Louisiana. These slight chances of showers and
thunderstorms retreat overnight before returning Monday afternoon
and intruding further west and with higher confidence, consistent
with the anticipated retrograding of the upper level ridge.
Reasonable confidence extends as far west as the I-49 corridor,
but exact precip coverage will depend on precisely how far the
ridge backtracks by the afternoon hours Monday.
/26/
LONG TERM.../Monday Night through Saturday Night/
Upper ridging will remain anchored from the Rockies N and E into the
Plains/Mid MS Valley to start the long term period, with any
isolated to sct convection developing Monday afternoon expected to
gradually diminish during the evening with the loss of heating.
However, the progs suggest a weak shortwave trough will slip SE
ahead of the ridge center over Ern OK/Nrn and Cntrl AR Monday night,
with the GFS/NAM maintaining sct convection evening through the
overnight hours Monday night as they drift into SE OK/SW AR. Did
maintain but expand slight chance pops late Monday night for SE
OK/extreme NE TX/SW AR, with this weak trough expected to focus more
in the way of sct convection especially during the afternoon Tuesday
over much of the area. Did tone down the higher NBM pops to mid
chance for SW AR/N LA/Deep E TX, with the remnants of this trough
settling farther S into E TX/N LA Wednesday. While not as defined,
isolated to sct convection will remain possible over E TX/far Srn AR
into E TX/N LA Wednesday, before the upper ridge center begins to
drift E and amplify SE as it expands SE into the Mid and Lower MS
Valley. Have trimmed back max temps 1-2 degrees from the warmer NBM
temps given the recent trends in max temps continuing to run cooler
than the NBM, likely due to the still moist soil moisture conditions
and greenup areawide, and the fact that sct convection development
during the afternoon may help to offset maximum insolation. However,
limited mixing will result in heat indices ranging from 102-105+
degrees, which may necessitate the need for additional Heat
Advisories particularly over SE OK/portions of SW AR and NCntrl LA.
With the upper ridge center continuing to expand SE into the Lower
MS Valley late this week into next weekend, even hotter temps are
expected, with convection becoming more isolated and confined along
the Srn periphery of the ridge over Deep E TX/NCntrl LA Friday and
Saturday. With the heights near the ridge center increasing to 596-
597 dm late this week, temps should reflect more upper 90s across
much of the region through this period, but have held off on triple
digit temps for now (as suggested by the NBM) given its warm bias as
well as the soil moisture conditions mentioned earlier.
Unfortunately, no break from the heat is expected even as we enter
the first week of August, with mostly dry conditions expected to
persist.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 98 77 96 / 10 20 20 50
MLU 77 95 76 95 / 10 40 20 60
DEQ 76 96 75 94 / 10 30 20 40
TXK 77 96 77 96 / 10 30 20 40
ELD 74 95 74 95 / 10 40 20 50
TYR 76 97 76 96 / 0 10 10 30
GGG 74 96 76 96 / 0 10 10 40
LFK 74 97 76 96 / 0 10 10 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 7 PM CDT this evening for ARZ050-051-059>061-
070>073.
LA...Heat Advisory until 7 PM CDT this evening for LAZ001>006-011>014-
018>022.
OK...Heat Advisory until 7 PM CDT this evening for OKZ077.
TX...Heat Advisory until 7 PM CDT this evening for TXZ096-097-108>112.
&&
26/15/33Hazardous weather outlook, Jul 25, 12:59 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1259 PM CDT Sun Jul 25 2021 ARZ050-051-059>061-070>073-LAZ001>006-011>014-018>022-OKZ077- TXZ096-097-108>112-261100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Red River- Bienville-Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell- La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- 1259 PM CDT Sun Jul 25 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect today for portions of Northeast Texas, Southeast Oklahoma, Southwest Arkansas, and North Louisiana. Temperatures will climb into the mid and possibly upper 90s this afternoon across the advisory area, and when combined with the humidity, heat indices will range from 105 to 108 degrees. In addition, isolated showers and thunderstorms will be possible this afternoon across portions of Southwest Arkansas and North Louisiana, before diminishing by sunset. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Hot and humid conditions will continue across the region this week, with heat indices nearing or exceeding 105 degrees each day. However, scattered showers and thunderstorms will be possible Monday through Wednesday across the region, as an upper level disturbance drifts south into the area. While these storms may provide a temporary respite to the heat, hotter temperatures are expected Thursday through next weekend, as showers and thunderstorms become more isolated once an upper level ridge of high pressure builds into the region. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed through tonight. LAZ010-017-TXZ124>126-136>138-149>153-165>167-261100- De Soto-Sabine-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1259 PM CDT Sun Jul 25 2021 This Hazardous Weather Outlook is for portions of northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Hot and humid conditions are expected today across East Texas and West Central Louisiana, as temperatures climb into the mid 90s. When combined with the humidity, heat indices will range from 100 to 104 degrees. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Hot and humid conditions will continue across the region this week, with heat indices ranging from 100 to 105 degrees each day. However, isolated to scattered showers and thunderstorms will be possible Monday through Wednesday across East Texas and West Central Louisiana, as an upper level disturbance drifts south into the area. While these storms may provide a temporary respite to the heat, hotter temperatures are expected Thursday through next weekend, as showers and thunderstorms become more isolated once an upper level ridge of high pressure builds into the region. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed through tonight. 09
Nearby
Heat Advisories in Texas, 2021Heat Advisories in Louisiana, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.